# SDR SIMA20211012004

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 6,544 hours, 4,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LIGHT AT ROW 16 INOP-C/A-REMOVED AND REPLACED CEILING AISLE EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 16 IAW AMM 33-50-13. OPERATIONAL CHECK BAD IAW AMM 33-50-00. SEE ITEM 2 THIS NRWC.
